hello Salty, yes. Remeron made me put on weight plus I felt and looked like a pregnant woman. I hated it.
I also cannot sleep and need sleeping pills. What really helped so far was diazepam/valium(you can sleep 6-7 hours on them) and there is clonazepam(I slept 4-5 hours). Problem is that they are addictive.
But Remeron - made me eat and eat and eat....none stop.....you eat and you never feel full.
The following user gives a hug of support to nochange: salty (08-13-2011)
The Following User Says Thank You to nochange For This Useful Post: salty (08-13-2011)
Dear salty. When I was released from the hospital in 1999 I was on 7.5mg remeron. My average weight was 106 and within 10 months I was up to 134. I was 130 when I gave birth to my daughter in 97. Fast forward to 2008. I was given 45mg and thought oh boy here we go BIG time. I haven't gained but 5 lbs. I am still taking it. Could it be the dose? Don't really know. But there are the meds that put weight on mainly because of the munchies. I was on 600mg seroquel from 2008-2010, everyone did gain weight but me, still just that 5 lbs I cant lose. Seroquel is good for sleep. I say its the best and thru the years I took everything, but it can cause diabetes and it runs in the family and wasn't suppose to be on it to begin with. But good luck.
The following user gives a hug of support to dee088: salty (08-13-2011)
The Following User Says Thank You to dee088 For This Useful Post: salty (08-13-2011)
Salty, I forgot to mention the first two weeks, one in the hospital and the one when I was home I went to sleep right after work. No dinner no shower. I had vivid dreams. But after that I was on my normal schedule. Remeron worked good for sleep. If you get the munchies, indulge once in a while, but for the rest of the time snack with healthy and low-calorie snacks. But if you try seroqual, stick to the above said munchie diet.
Thanks Salty. I would like to change my mood but don't know how. I editted (is that a word?) my profile and can't edit my mood. Todays is "anxious". The dr, wants to take me off of my sleep-aid. I take restoril 30 mg. It is okay but don't know what he'll put me on next. One time he wanted to put me on benadral. Told him nicely to stick it He mentioned deseryl(trazadone) but that makes my heart race bad but it works, I took it 3 times. Will not take rozerem. That drug is a joke! The one I am on now is a benzo and he dosen't like me or anyone)on most prescribed benzos, and what I want he will not give. You see, I use to drink, I havent in 5 years (July 13 2007). I also have anxiety bad. He don't care. All he cares about is my lortabs. Lunsta, ambien, sonata, rozerem, does not work. Dalmane, Halsion, restoril, and ativan, all benzos work. I have a weird system. Certain drugs don't put a dent in me. Out of all the antidepressants (there are alot of them) only 3 work, elavil, remeron, and sometimes lexapro. Remeron causes weight gain in most patients so eat healthy and you'll be alright and sleep good. Take care dee088
The following user gives a hug of support to dee088: salty (08-17-2011)
The Following User Says Thank You to dee088 For This Useful Post: salty (08-17-2011)